# SDR AWXA0002183

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,403 hours, 24,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 111N20073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE CONDITIONED AIR BAY AT STA 900 BETWEEN STRINGERS 28 LT AND 28 RT.  REMOVED CORRODED SECTION OF LWR CHORD AT STA 900 BETWEEN STR 28 LT & STR RT.  FABBED AND INSTALLED REPAIR PARTS PER ER 19-5311-01234-DL3.
